# SDR COZA20170929113

- Difficulty date: September 27, 2017
- Submitted: September 30, 2017
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,308 hours, 17,182 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 5483766
- Part serial: 091C10866
- Condition: Intermittent
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BITE CHECK OF THE CABIN TEMPERATURE CONTROLLER INDICATED AN INTERNAL FAILURE OF THE CONTROLLER.  REPLACED THE CABIN TEMPERATURE CONTROLLER AND OPERATIONAL CHECK NORMAL.
